# SDR DALA2021102706672

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 73,125 hours, 27,399 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 699 DIRTY SOCK SMELL FROM PACKS AT T/O AND THROUGHOUT FLIGHT.   T/S PER B757 FIM TASK 21-00-01/801 INSPECTED #1 & 2 ENGINE INLET & EXHAUST FOR EVIDENCE OF AN OIL LEAK. NO FAULTS FOUND. RAN & ISOLATED APU BLEED W/ L&R PACKS NO FAULTS NOTED. FOUND #1 ENG BLEED AS SOURCE, R&R NBR 1 ENG.
